# SDR VNAA20250610045

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SEAT TRACK AT LBL27, FS 581 TO FS 693 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  REMOVED AND REPLACED SEAT TRACK AT LBL27, FS 581 TO FS 693 WITH A NEW SERVICEABLE TRACK PN (20276-288-0-0A) IAW CRJ-700 AMM 53-00-49-400-801-A0
